The Bones Feel Aching After Taking A Headache Medicine?

Illustration of The Bones Feel Aching After Taking A Headache Medicine?
Illustration: The Bones Feel Aching After Taking A Headache Medicine? hhp-blog.s3.amazonaws.com

at night I want to ask my husband a headache and he took medicine bodrex 2 seeds of drinking water and an interval of 4 hours he drank 2 grams of seeds and no longer he felt the whole bones y and what about rheumatic pain?

1 Answer:

Hello! Thank you for asking at HealthReplies.com.


The medicine you mentioned contains paracetamol and caffeine. Your husband has consumed the drug excessively. Excessive consumption of these drugs can cause your husband to experience disorders of the liver, kidneys, and various other disorders. Symptoms of pain in the bones or rheumatic pain in the body may not be symptoms due to the consumption of these drugs, but rather symptoms of an illness experienced by your husband that causes it to experience headaches. You can take your husband to see a doctor so that he can be examined further.


That's all information from me. I hope this helps.


Regards.

: by

Related Question

Consume Milk For Gout Sufferers?

Consume Milk For Gout Sufferers?

(9 months ago)

Is it good for gout sufferers to drink yakult products and bear milk?... Read more

Lump On The Left Lower Head?

Lump On The Left Lower Head?

(1 year ago)

, in my lower left head there is a lump. only appeared this morning and if pressed it hurts. sometimes feel dizzy too then the neck also feels sore and not feeling well. It had als... Read more

Pregnancy?

Pregnancy?

(1 year ago)

I want to ask. I had a late period, about Sunday, but I thought I was pregnant. It turned out that I had my period after being late yesterday, but after 5 days after menstruation, ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *